# SDR ASAA2016041516408

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 589 hours, 178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25889
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 615 hours, 186 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK ON RECALL LT PACK LIGHT, MC AND AIR COND LIGHT ILLUMINATED.  RESET AND ALL LIGHT EXTINGUISHED.  ACFT GROUNDED.  PERFORMED BITE CHECK, FOUND TEMP CONTROL VALVE ISSUE FAULT CODE 21-51266 AND 21-51267.  REMOVED LT TEMP CONTROL VALVE, REF AMM 21-51-10.  INSTALLED NEW LT CONTROL VALVE, REF AMM 21-61-00.  PERFORMED PACK FLOW TEMP CONTROL BITE TEST, REF AMM 21-61-00.  OPS CHECKS GOOD, NO FAULTS NOTED.
